MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ESSENZ VENOUS CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ESSENZ VENOUS CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number NG-EVO - KLEMMEINHEIT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the essenz venous clamp.The incident occurred in germany.Through follow-up communication with the customer, it was learned that he has continued working with the essenz console (it is in use every day) and the error has not occurred again.Type and size of the tubing used was also set correctly.In addition, it was confirmed that the issue occurred only on this hlm and only for this case.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that an essenz venous clamp was not closing.In detail, when the user turned the venous clamp knob to 0%, it immediately popped open again.This occurred for five (5) times.It finally worked on the 6th attempt.There was no patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: complaints database review revealed no further similar event since unit's manufacturing date.No concerning trend about this failure mode was detected.Based on investigation findings, a hardware malfunction of the venous clamp could be reasonably excluded.Since no service activity was required by the customer as the event did not recur furtherly, this was considered an isolated event whose root cause cannot be determined.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
ESSENZ VENOUS CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key22950219
Report Number9611109-2025-90338
Device Sequence Number9636578
Product Code DTQ
UDI-Device Identifier04033817903093
UDI-Public(01)04033817903093(11)250108
Combination Product (Y/N)N
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-EVO - KLEMMEINHEIT
Device Catalogue Number12-80-40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown